# SDR SCNA20250904355

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 60,994 hours, 32,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE BULB ON THE EMER EXIT LIGHT NOT ARMED LIGHT.	RELAMPED OPS CHECK GOOD IAW AMM 33-11-00
